MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK PACLITAXEL SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK PACLITAXEL SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2R8858
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink, paclitaxel set leaked from "one of the splices" (pump segment/bushing); there was a small opening in the spliced area.This was identified during patient infusion with taxol on an unspecified pump.The issue was further described as, "the taxol starting spraying out of the spliced area above the clamp" and the pumped alarmed an air in line alarm.A new set was used to continue treatment and a spill kit used to clean up the leak.The nurse was exposed to the medication on their hands; however, the nurse washed their hands with no further issues noted.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d4, h3, h4, and h6.The actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The components are correctly placed and according to specifications.Functional testing included pressure testing, clear passage underwater testing, priming, and pull testing, and no defects were observed that could generate a leak.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK PACLITAXEL SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18904637
Report Number1416980-2024-01130
Device Sequence Number12742427
Product Code FPA
UDI-Device Identifier00085412565774
UDI-Public(01)00085412565774
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number2R8858
Device Lot NumberR23K01109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL; UNSPECIFIED PUMP
Patient SexUnknown